# SDR QXEA200400742

- Difficulty date: November 8, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 8,147 hours, 9,045 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - THE CREW REPORTED THAT THE FLAP POWER CAUTION LIGHT ILLUMINATED AND THAT THE CHECKLIST WAS RUN.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO CURRENT FAULTS IN THE CDS.  THE FLAP CIRCUIT BREAKER WAS CYCLED AND THE CAUTION LIGHT EXTINGUISHED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
